# SDR DALA2019111106536

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 41,691 hours, 28,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN C-2 THRESHOLD AREA. NRC 001-0262:5300-2016/001 00011: CORROSION LEVEL 1, MAINTENANCE REPLACED THE DOOR JAMB PAN REF B717 SRM 53-20-15-2R PROC 7. (LP #1351022)
